# SDR DL76S040501

- Difficulty date: May 30, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- Aircraft time: 42,231 hours, 20,008 cycles
- Engine: Ge CF680A2
- Engine time: 45,415 hours, 21,506 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 45,415 hours, 21,506 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RT ENGINE EGT 950 ON TAKEOFF FOR LESS THAN ONE MINUTE.  FOUND LPT BLADES DAMAGED AND BROKEN PER FIM.  REPLACED NR 2 ENGINE PER JIC CARD DECK 1T145.  C/W NR 2 ENGINE PREFLIGHT AND LEAK CHECKS, NO DISCREPANCIES NOTED.
